Congruences on semigroups of quotients

Luedeman, John K.: Congruences on semigroups of quotients. Acta scientiarum mathematicarum, (53) 1-2. pp. 33-42. (1989)

[img] Cikk, tanulmány, mű

Download (977kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 1-2
Page Range: pp. 33-42
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 42. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35

Actions (login required)

View Item View Item